Czechoslovak Mathematical Journal

Vol. 50, No. 2, 2000 · Contents

Milan Kucera:
Examples of bifurcation of periodic solutions to variational inequalities in $\bb R ^\kappa$

Roberto J. F. de Morais:
On some commutativity theorems for finite rings and finite groups

S. Garcia-Ferreira, Manuel Sanchis, S. Watson:
Some remarks on the product of two $C_{\alpha}$-compact subsets

Vaclav Tryhuk:
Remark to transformations of linear differential and functional-differential equations

Vaclav Tryhuk:
On global transformations of functional-differential equations of the first order

Konrad Pioro:
On some non-obvious connections between graphs and unary partial algebras

Sanming Zhou:
Inequalities involving independence domination, $f$-domination, connected and total $f$-domination numbers

Tibor Salat:
On uniform distribution of sequences $ (a_n x)_1^\infty$

J. R. Ferrer, M. Lopez Pellicer, L. M. Sanchez Ruiz:
Ptak Homomorphism Theorem Revisited

S. R. Grace:
Oscillation of certain difference equations

R. Mayet, P. Ptak:
Orthomodular lattices with state-separated noncompatible pairs

Ladislav Bican:
Almost Butler groups

Jong Soo Jung, Yeol Je Cho, Shin Min Kang, Byung Soo Lee, Balwant Singh Thakur:
Random fixed point theorems for a certain class of mappings in Banach spaces

Robert El Bashir, Jaroslav Jezek, Tomas Kepka:
Simple zeropotent paramedial groupoids are balanced

Marian Nowak:
Strong topologies on vector-valued function spaces

Radomir Halas:
Relative polars in ordered sets

Jan Jakubik:
Lateral completion of a projectable lattice ordered group

Miroslav Fiedler, Vladimir Muller:
Professor Vlastimil Ptak died

[Contents of Czechoslovak Mathematical Journal]